# SDR UPS07550342

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211535E4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB AT 2050Z DUE TO FUMES. NOTICED PAINT ACTONE-LIKE ODOR PRIOR TO TAKEOFF.  UNABLE TO DETERMINE SOURCE.  PERFORMED HARMFUL SUBSTANCE SPILL PROCEDURES IAW GMM 3-32-1. COMPLETED FORM 32-44-01 DATED 2-10-06. NO SPILL ON LEAKAGE FOUND.  PERFORMED MM 21-00-01 FAULT ISOLATION STEPS TO PAGE 5 RAN LT ENG NO FAULTS.  RT ENG NO FAULTS AND OPERATED LT AND RT PACKS.
